# SDR CA990111046

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Condition: Failed
- Location: Nlg
- Part time: 6,965 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) DURING GEAR RETRACTION, HYDRAULIC NR 3 PRESSURE WENT TO 3,5OO PSI.  GEAR RETRACTED NORMAL, BUT CONSTANT KNOCKING OF NOSE GEAR DOORS.  AFTER LOWERING GEAR, THE KNOCKING STOPPED.  REPLACED THE NOSE LANDING GEAR DOOR SELECTOR VALVE.  TOTAL CYCLES:  5,976.
